Endogenous Preferences and Social Dilemma Institutions

Poulsen, Odile and Poulsen, Anders (2006) Endogenous Preferences and Social Dilemma Institutions. Journal of Institutional and Theoretical Economics JITE, 162 (4). pp. 627-660. ISSN 0932-4569

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences
Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 01 Dec 2006
Last Modified: 06 Nov 2018 15:38
URI: https://ueaeprints.uea.ac.uk/id/eprint/16453
DOI: 10.1628/093245606779252742

Actions (login required)

View Item